Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Sand like substances in menstrual bleeding. Had a miscarriage. Have seizures

i have periods where i lose a lot of pieces, big ones and its just full of little pieces that look like sand. ive been having this for 5 months now. i had a miscarriage , after that i get this. every pr i get very sick. i started getting seizures at the same time too. and now every time i have seizures or pass out or something like that. the miscarriage i had was very srange. i felt very pregnant, but the tests were negative, and i kept on having prs.. they were weird though. then 2 months later it came out.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The pieces that you have noticed could be the parts of shedding endoetrial lining of the uterus. This thick lining sheds after abortion and is normal.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 3 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor